Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Rashes on testicles and thighs - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Good Posted in: Skin Rash
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   hi i have a rash on either side of my testicles and inner thighs .I user clotrimazole powder on a daily basis from last 5 years . its really uncomfortable and it itches and hurts, and i cannot seem to get rid of it, any ideas? thanks
Doctor :   Hi
User :   Hello Doctor
Doctor :   How can I help you ?
User :   I am 25 yrs of age .
Doctor :   Ok
User :   I keep having rashes around my inner thighs and testicles on a regular basis.
User :   the skin peels off and its too sweaty and itchy
Doctor :   Apart from Clotrimazole have you been using anything else in these 5 yrs.
User :   then it starts paining
User :   yes normal lotions and oil for the soothing affect
Doctor :   Ok, Is it itching and oozing ?
User :   cold creams / vaseline
User :   yes the testicles are
Doctor :   Do you have any Pubic lice ?
User :   i am fat and i sweat a lot
Doctor :   Ok
Doctor :   Lice are small insects that usually people have in hair on the head ?
Doctor :   Do you see any ulcers on penis or tip of the penis ?
User :   no sir . i maintain my pubic hygime very well
User :   no
Doctor :   Very good.
Doctor :   Ok, What type of Undergarments do you wear ?
User :   i have tried changing between frenchies and boxers but no help
Doctor :   Please wear only full boxer shots or cotton full briefs but not frenchies or cut briefs.
User :   ok
User :   but ten the sweat irritates a lot
Doctor :   Please keep your pelvic region absolutely dry.
User :   too much of powder makes the skin dry and peel off.
User :   i am too active so i sweat a lot . it cannot be avoided
Doctor :   Keep using tissues and also moisturising creams which are non-allergic.
User :   what about some steroid cream
Doctor :   use cream for Dry skin which is natural and non-allergic.
User :   sir , the area sweats a lot . . if i apply lotion and wear boxers it would be very uncomfortable throughout the day
Doctor :   Hydrocortisol 1% may help but ha sto b used judicially as longterm uses cause systemic side effects and thins down the skin which is already affected.
Doctor :   So please use it every two days or on alternate days for not more than 2-3 weeks.
Doctor :   Gradually decrease its dosage.
User :   would it be available easily
User :   what is the chemist brand for the same
Doctor :   After bath do not rub too hard, just dry it by just pressing a cloth on the area.
User :   ok sir
Doctor :   Yes , Rashfree is one
User :   ok sir
User :   I also have male breasts . is there any treatment without side affects
Doctor :   Ok
Doctor :   Do you have them bilaterally or on both sides ?
User :   on both the sides
Doctor :   For your testicular rash let me advise you first ,
User :   ok sir
Doctor :   1. Use Lycor ointment for 2 weeks every alternate day.
Doctor :   after bath in the morning.
Doctor :   2. Use Rash free ointment every day in the evening for 2 weeks.
Doctor :   after bath.
User :   ok sir
Doctor :   3. Use Kamillosan ointment every time you alternate with Lycor ointment in the morning after bath.
Doctor :   4. Please keep it dry.
Doctor :   5. Do not use undergarments in the night.
User :   ok sir
Doctor :   6. Wear cotton boxer shots or long underwears.
Doctor :   6. Mop it dry but do not rub it.
User :   ok sir
Doctor :   Now regarding male breasts or Gynecomastia is due to some hormonal problem.
User :   ok
Doctor :   I can tell you that there is definitive treatment by surgery for that
Doctor :   Medically there is lot of research going on but has to be done under careful supervision of an Endocrinologist.
Doctor :   There are some pills but there is efficacy is still not known, But a planned treatment by an Endocrinologist and if not cured medically than a referral to a Plastic Surgeon can help you.
User :   ok
Doctor :   But I see that you said you are overweight , so it can be due to that.
User :   so i need to consult an Endocrinologist.
Doctor :   Could you tell me your height and weight ?
User :   i am 5 feet 7 inches and 88 kgs
Doctor :   You need to be somwhere around 68-72 kgs
User :   yes sir
Doctor :   which makes you 16-20kgs excess in weight.
Doctor :   But you are not morbidly obese, You can loose weight by regular exercise and planned diet .
Doctor :   What is your age ?
User :   i am 25
Doctor :   Ok.
User :   do i need a prescription for these ointments
Doctor :   Please log on to our dieticians advise for proer diet.
Doctor :   And exercise regimen.
User :   sure sir
User :   sure
Doctor :   And after weight reductiion we can look into gynecomastia, but no harm in seeing a endocrinologist
User :   do i need a prescription for these ointments
Doctor :   No, you dont need a prescription for them.
User :   thank you sir
Doctor :   Thank you for consulting me.
Doctor :   Take care , bye for now.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor